# SDR MEX2003433

- Difficulty date: September 17, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392491
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO DURING TAXI THE FOURTH ANTI-SKID LIGHT TURNED ON.  CIRCUIT BREAKERS WERE RESET AND ANTI-SKID BOX CONNECTORS WERE CLEANED NON REPRODUCING THE FAIL.  AFTER WORKS, CAPTAIN REPORTED THE ANTISIDE LIGHTS TURNED ON AGAIN.  DURING CHECK, IT WAS DETECTED THAT THE DUAL PRESS CONTROL VALVE WAS OUT OF SERVICE.  IT WAS REPLACED IAW MM 32-43-03, ALL TESTS CORRECT.  (M)
